# SDR DHL96722007

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 HAS ABNORMAL VIBRATIONS IN THRUST LEVER AND ENGINE START LEVERS.  GROUND RAN NR 1 ENGINE PER JRH 04-02-01, NOT ABNORMAL VIBRATIONS NOTED THROUGHOUT OPERATING RANGE.
